ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

June 2012 , Volume 5 , Issue 3

Issue dedicated to Michel Chipot
on the occasion of his 60th birthday

Select all articles

Export/Reference:

Preface
Bernard Brighi
2012, 5(3): i-i doi: 10.3934/dcdss.2012.5.3i +[Abstract](649) +[PDF](90.4KB)
Elliptic problems with $L^1$-data in the half-space
Chérif Amrouche and Huy Hoang Nguyen
2012, 5(3): 369-397 doi: 10.3934/dcdss.2012.5.369 +[Abstract](844) +[PDF](554.9KB)
A variational convergence for bifunctionals. Application to a model of strong junction
Anne-Laure Bessoud
2012, 5(3): 399-417 doi: 10.3934/dcdss.2012.5.399 +[Abstract](1022) +[PDF](420.5KB)
On the instability of a nonlocal conservation law
Afaf Bouharguane
2012, 5(3): 419-426 doi: 10.3934/dcdss.2012.5.419 +[Abstract](890) +[PDF](197.3KB)
Some identities on weighted Sobolev spaces
Tahar Z. Boulmezaoud and Amel Kourta
2012, 5(3): 427-434 doi: 10.3934/dcdss.2012.5.427 +[Abstract](891) +[PDF](337.5KB)
An existence theorem for the magneto-viscoelastic problem
Sandra Carillo, Vanda Valente and Giorgio Vergara Caffarelli
2012, 5(3): 435-447 doi: 10.3934/dcdss.2012.5.435 +[Abstract](925) +[PDF](352.9KB)
Multi-scale multi-profile global solutions of parabolic equations in $\mathbb{R}^N $
Thierry Cazenave, Flávio Dickstein and Fred B. Weissler
2012, 5(3): 449-472 doi: 10.3934/dcdss.2012.5.449 +[Abstract](1291) +[PDF](544.1KB)
Korn's inequalities: The linear vs. the nonlinear case
Philippe Ciarlet
2012, 5(3): 473-483 doi: 10.3934/dcdss.2012.5.473 +[Abstract](771) +[PDF](383.5KB)
Asymptotic behavior of the Caginalp phase-field system with coupled dynamic boundary conditions
Monica Conti, Stefania Gatti and Alain Miranville
2012, 5(3): 485-505 doi: 10.3934/dcdss.2012.5.485 +[Abstract](882) +[PDF](430.3KB)
An elliptic problem with degenerate coercivity and a singular quadratic gradient lower order term
Gisella Croce
2012, 5(3): 507-530 doi: 10.3934/dcdss.2012.5.507 +[Abstract](1074) +[PDF](474.1KB)
An identity involving exterior derivatives and applications to Gaffney inequality
Gyula Csató and Bernard Dacorogna
2012, 5(3): 531-544 doi: 10.3934/dcdss.2012.5.531 +[Abstract](841) +[PDF](371.6KB)
Alternating proximal algorithm with costs-to-move, dual description and application to PDE's
Pierre Frankel
2012, 5(3): 545-557 doi: 10.3934/dcdss.2012.5.545 +[Abstract](800) +[PDF](204.6KB)
Exponential decay for solutions to semilinear damped wave equation
Stéphane Gerbi and Belkacem Said-Houari
2012, 5(3): 559-566 doi: 10.3934/dcdss.2012.5.559 +[Abstract](1024) +[PDF](349.4KB)
Some singular perturbations results for semilinear hyperbolic problems
Senoussi Guesmia and Abdelmouhcene Sengouga
2012, 5(3): 567-580 doi: 10.3934/dcdss.2012.5.567 +[Abstract](1031) +[PDF](375.8KB)
A family of nonlinear diffusions connecting Perona-Malik to standard diffusion
Patrick Guidotti
2012, 5(3): 581-590 doi: 10.3934/dcdss.2012.5.581 +[Abstract](825) +[PDF](371.5KB)
Rate-independent processes with linear growth energies and time-dependent boundary conditions
Martin Kružík and Johannes Zimmer
2012, 5(3): 591-604 doi: 10.3934/dcdss.2012.5.591 +[Abstract](1091) +[PDF](407.2KB)
On a p-curl system arising in electromagnetism
Fernando Miranda, José-Francisco Rodrigues and Lisa Santos
2012, 5(3): 605-629 doi: 10.3934/dcdss.2012.5.605 +[Abstract](945) +[PDF](492.1KB)
Survey on time periodic problem for fluid flow under inhomogeneous boundary condition
Hiroko Morimoto
2012, 5(3): 631-639 doi: 10.3934/dcdss.2012.5.631 +[Abstract](756) +[PDF](320.1KB)
An explicit stable numerical scheme for the $1D$ transport equation
Yohan Penel
2012, 5(3): 641-656 doi: 10.3934/dcdss.2012.5.641 +[Abstract](803) +[PDF](712.8KB)
Support properties of solutions to nonlinear parabolic equations with variable density in the hyperbolic space
Fabio Punzo
2012, 5(3): 657-670 doi: 10.3934/dcdss.2012.5.657 +[Abstract](876) +[PDF](402.9KB)
Blow-up rate of solutions of parabolic poblems with nonlinear boundary conditions
Pavol Quittner and Philippe Souplet
2012, 5(3): 671-681 doi: 10.3934/dcdss.2012.5.671 +[Abstract](1016) +[PDF](399.4KB)
A bifurcation for a generalized Burgers' equation in dimension one
Jean-François Rault
2012, 5(3): 683-706 doi: 10.3934/dcdss.2012.5.683 +[Abstract](1048) +[PDF](534.1KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]